MathSciNet Relay Station
MathSciNet bibliographic data
MR1452682 (98d:20057) 20J05 (20G10 55M05)
Benson, D. J.; Greenlees, J. P. C. Commutative algebra for cohomology rings of virtual duality groups. J. Algebra 192 (1997), no. 2, 678–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement